Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v39.i8.50
pages 39-52

Ensuring Accuracy and Transparency of Mamdani Fuzzy Model in Learning by Experimental Data

Sergey D. Shtovba
Vinnitsa National Technical University, Ukraine

RESUMO

Typical violations of transparency of the Mamdani fuzzy model, which arise as a side effect of learning by experimental data are revealed. We suggest a new learning scheme of the Mamdani fuzzy model, which differs from the known ones by the following: 1) expansion of bearers of fuzzy sets of output variables; 2) excluding coordinates of maxima of belonging functions of extreme terms from the list of parameters to be tuned; 3) introducing constraints for linear ordering of fuzzy sets within limits of one term-set. Computer simulations indicate that learning by the new scheme does not break transparency of a fuzzy model. Moreover, accuracy of fuzzy model is not worse than for the case of typical learning.


Articles with similar content:

Method of Resolving Functions in the Group Pursuit Problem with a Terminal Pay Off Function and Integral Constraints on Controls
Journal of Automation and Information Sciences, Vol.51, 2019, issue 4
Iosif S. Rappoport
Minimal Invariant Sets of Discrete Dynamic Systems with a Stable Linear Part
Journal of Automation and Information Sciences, Vol.33, 2001, issue 5-8
Boris N. Pshenitchnyi, Vsevolod M. Kuntsevich
ASYMPTOTICALLY INDEPENDENT MARKOV SAMPLING: A NEW MARKOV CHAIN MONTE CARLO SCHEME FOR BAYESIAN INFERENCE
International Journal for Uncertainty Quantification, Vol.3, 2013, issue 5
James L. Beck, Konstantin M. Zuev
Formalized Methods of Paralleling the Goldberg−Tarjan Algorithm
Journal of Automation and Information Sciences, Vol.40, 2008, issue 9
Artem D. Gusarov, Sergey D. Pogorelyi, Sergey I. Lozitskiy, Yuriy V. Boyko
On Mathematical Models of the Dynamics of Three-Dimensional Elastic Bodies. Part 2. Bodies with Discretely Observable Initial Boundary Condition
Journal of Automation and Information Sciences, Vol.49, 2017, issue 9
Stepan T. Danysh , Vladimir Antonovich Stoyan